## **SC FF meeting**

## **Report of Contributions**

Introduction

Contribution ID: 4 Type: **not specified** 

#### Introduction

Monday, 14 June 2010 09:00 (10 minutes)

**Presenter:** Dr JEREMIE, Andrea (LAPP)

**Session Classification:** Introduction and Topics from ATF2

Contribution ID: 5 Type: **not specified** 

#### Recent results of the ATF2 continuous run

Monday, 14 June 2010 09:20 (40 minutes)

**Presenter:** BAMBADE, Philip (Laboratoire de l'Accelerateur Lineaire (LAL) (IN2P3) (LAL))

**Session Classification:** Introduction and Topics from ATF2

SC-FD at ATF2

Contribution ID: 6 Type: not specified

#### **SC-FD at ATF2**

Monday, 14 June 2010 10:30 (30 minutes)

**Presenter:** Dr PARKER, Brett (BNL)

**Session Classification:** Possible Synergy with Super B factories

Contribution ID: 7 Type: **not specified** 

## **SC-FD** at Super KEKB

Monday, 14 June 2010 11:00 (20 minutes)

Presenter: Dr OHUCHI, Norihito (KEK)

Session Classification: Possible Synergy with Super B factories

Contribution ID: 8 Type: not specified

## IR stability at SuperKEKB

Monday, 14 June 2010 11:20 (20 minutes)

Presenter: YAMAOKA, Hiroshi (KEK)

Session Classification: Possible Synergy with Super B factories

Contribution ID: 9 Type: not specified

## SC-FD at Frascati Super B project

Monday, 14 June 2010 11:40 (30 minutes)

**Presenters:** Dr PAOLONI, Eugenio (INFN); Dr BETTONI, Simona (CERN)

**Session Classification:** Possible Synergy with Super B factories

Contribution ID: 10 Type: not specified

## **KEK Status of cryogenics system at ATF2**

Monday, 14 June 2010 14:30 (30 minutes)

**Presenter:** Dr KIMURA, Nobuhiro (Cryogenics Science Center / KEK)

**Session Classification:** Cryogenics System a ATF2

Contribution ID: 11 Type: not specified

#### **ATF-2 MAGNET CRYOGENIC DESIGN SUMMARY**

Monday, 14 June 2010 14:00 (30 minutes)

**Presenter:** Mr MARONE, Andy (BNL)

**Session Classification:** Cryogenics System a ATF2

Contribution ID: 13 Type: not specified

## Ultra beta optics study with the SC-FF, ATF2

Monday, 14 June 2010 16:10 (20 minutes)

uniqueness and important of beam study

Presenter: Mr MARIN, Eduardo (CERN)

**Session Classification:** Research Plan at ATF2

SC FF meeting / Report of Contributions

MDI and FD at CLIC

Contribution ID: 14 Type: not specified

#### MDI and FD at CLIC

Monday, 14 June 2010 16:30 (20 minutes)

possibility of beam test at ATF2

Presenter: Dr GATIGNON, Lau

**Session Classification:** Research Plan at ATF2

Contribution ID: 15

SC FF meeting

Type: not specified

## Discussion on Research Plan at ATF2 especially after 2012

Monday, 14 June 2010 16:50 (40 minutes)

remark on the SC FF plan: both component and integrated tests are needed

**Session Classification:** Research Plan at ATF2

Discussion

Contribution ID: 16 Type: not specified

#### Discussion

Monday, 14 June 2010 12:10 (20 minutes)

possibility of synergy, collaboration

**Session Classification:** Possible Synergy with Super B factories

Contribution ID: 17 Type: not specified

#### **Overview of ATF and ATF2**

Monday, 14 June 2010 09:10 (10 minutes)

Presenter: Dr TAUCHI, Toshiaki (KEK)

**Session Classification:** Introduction and Topics from ATF2

Contribution ID: 18 Type: not specified

## Field center stabilty measurments

Monday, 14 June 2010 15:30 (20 minutes)

**Presenter:** Dr JAIN, Animesh (BNL)

Session Classification: Stability

Contribution ID: 19 Type: not specified

# Concepts for combining different sensors in final focus stabilisations

Monday, 14 June 2010 15:50 (20 minutes)

Presenters: Dr REICHOLD, Armin (Oxford University); Dr URNER, David (University of Ox-

ford)

Session Classification: Stability